MathSciNet Relay Station
MathSciNet bibliographic data
MR1062062 (91j:60044) 60F05 (60G15)
Hüsler, J. Extreme values and high boundary crossings of locally stationary Gaussian processes. Ann. Probab. 18 (1990), no. 3, 1141–1158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement